# SDR SWAA2023010988850

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,538 hours, 9,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RT O/W EXIT EMERG LIGHT LENS FELL OFF.<[01] INSTALLED RT O/W EXIT EMER LIGHT LENS PER MM 33-51-01
